# SDR DALA201805173007

- Difficulty date: May 1, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 73,546 hours, 54,894 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Condition: Damaged
- Location: Oil Temp Bulb
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

IN FLIGHT SHUTDOWN AND AN AIR TURNBACK WITH A LEFT ENGINE OIL ISSUE. CREW REPORTED LEFT OIL TEMP CLIMBED TO 180 DEGREES AND IAW QRH SHUTDOWN THE ENGINE.  MAINTENANCE FOUND THE LEFT ENGINE OIL TEMP BULB CONNECTOR LOOSE. THE OIL TEMP RISE WAS ABLE TO BE DUPLICATED BY SHAKING THE CONNECTOR WIRES. THE CONNECTOR WAS REPLACED AND PINS REPLACED. AN ENGINE RUN WAS PERFORMED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
